Toggle navigation
Home
Browse
Current Issue
By Issue
By Author
By Subject
Author Index
Keyword Index
Journal Info
About Journal
Aims and Scope
Editorial Board
Publication Ethics
Indexing and Abstracting
Related Links
FAQ
Peer Review Process
Journal Metrics
News
Guide for Authors
Submit Manuscript
Reviewers
Contact Us
Login
Register
Author =
Bulut, Serap
Number of Articles:
1
On the Sharp Bounds for a Comprehensive Class of Analytic and Univalent Functions by Means of Chebyshev Polynomials
Volume 2, Issue 2, August 2016, Pages
194-200
Serap Bulut; Nanjundan Magesh
View Article
PDF
329.71 K
Articles in Press
Current Issue
Journal Archive
Volume 9 (2023)
Volume 8 (2022)
Volume 7 (2021)
Volume 6 (2020)
Volume 5 (2019)
Volume 4 (2018)
Volume 3 (2017)
Volume 2 (2016)
Volume 1 (2015)